Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: J. Edmund Wright
Title: Invariants of Quadratic Differential Forms
Additional book information: Cambridge Tract No. 9. Cambridge University Press, 1908. viii + 90 pp.

Review Information:

Reviewer: Luther Pfahler Eisenhart
Journal: Bull. Amer. Math. Soc. 17 (1910), 140-150
DOI: https://doi.org/10.1090/S0002-9904-1910-02018-8